# SDR HALA20231207262

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 38,954 hours, 6,223 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,638 hours, 5,999 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING ENG 2 FIRE LOOP A FAULT ECAM. REMOVED AND REPLACED CORE (ZONE 3) FIRE DECTOR ASSEMBLY PER AMM 26-12-17. AND REMOVED AND REPLACED (4002WD). FIRE DTECT ELEMENT PER AMM 26-12-15 MECH 16710 12/6/23. REMOVED AND REPLACED ENG 2 FIRE DETECTOR ASSY 4012WD AND 4031WD & 4032WD RED AMM 26-12-15 AND 26-12-19. PERFORMED #2 ENG FIRE DETECTION BITE TEST PER AMM 26-12-. TEST OK.
